The Witt groups of the spheres away from two
Document type :
Article dans une revue scientifique: Article original
Permalink :
Title :
The Witt groups of the spheres away from two
Author(s) :
Dell’Ambrogio, Ivo [Auteur]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Université de Lille
Fasel, Jean [Auteur]
Institut Fourier [IF ]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Université de Lille
Fasel, Jean [Auteur]
Institut Fourier [IF ]
Journal title :
Journal of Pure and Applied Algebra
Pages :
1039-1045
Publisher :
Elsevier
Publication date :
2008-05
ISSN :
0022-4049
HAL domain(s) :
Mathématiques [math]
Language :
Anglais
Peer reviewed article :
Oui
Audience :
Internationale
Popular science :
Non
Collections :
Source :
Submission date :
2025-01-24T14:11:42Z